Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on accutane for 11 weeks (day 80) and I have not seen any improvements. Now my face is covered with acne AND scars. Recently I have noticed I am becoming more moody and it is affecting my relationship with my boyfriend. On top of that, the weather is beautiful out and I can't go tanning (I have pale skin but can tan). I am thinking about stopping my accutane course.......... any advise? :doubt:

Link to post
Share on other sites

I would recommend staying the path you're on. It's perfectly normal to see more visible results toward the latter half of your course and sometimes it can be a drastic change in a short period of time. Many of the patients I've personally seen at the pharmacy have shown much more impovement toward 5-6 months, and sometimes even motnh 7-8. Resist the urge to tan and think about the end result...if you don't finish up the treatment, you may never know if it would have worked...

As for your mood. Make sur eyou keep an eye on it and try to control your emotions. It's very hard to differentiate the difference between med-induced emotions and the fact that it's getting nice out, the meds aren't working exactly as you had hoped, etc ,etc. Just keep aware of your emotions and be sure to talk this out with your boyfriend so he can understand you're not mad at him...

Good luck

Link to post
Share on other sites

don't go off tane. Give it time and you will be happier then u have ever been and your skin will be clear, haha.

Link to post
Share on other sites

Yea, stick to it. It really works, you might not see the results you want until the last month. I know what you mean about the tanning since I live in Florida and love being in the sun! But after all this is over it will be well worth being pale for a few months...

Link to post
Share on other sites

I broke out until week 14, maybe even longer, and I am finally starting to clear completely, so don't fret my friend, it was a long hell for me also.

Link to post
Share on other sites

Please stay on it. I broke out the worst I ever had during my first few weeks. Now it is clearing up really fast. My friend, Hayley, who was on it broke out until her fourth month, and now she has the most beautiful skin ever.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×